# SDR HEEA0013406

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4031L
- Make and model: Snias AS350B2
- Aircraft serial: 2907
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blades
- Part number: 355A12004008
- Condition: Damaged
- Location: T/R
- Part time: 509 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON T/R BLADES  LEADING EDGE NEAR ROOT IN AREA (F).
